Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 150, NWS Mobile, AL

November 2, 2015Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Nov 2, 2015, 4:21 AM CST for Okaloosa County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 2, 2015, 4:21 AM CST (10:21 UTC)
Expired
Nov 2, 2015, 5:00 AM CST
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 65 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
752 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WUUS54 KMOB 021021
SVRMOB
FLC091-021100-
/O.NEW.KMOB.SV.W.0150.151102T1021Z-151102T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
421 AM CST MON NOV 2 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 500 AM CST

* AT 420 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF WRIGHT...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRESTVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3050 8670 3056 8679 3091 8657 3077 8639
      3069 8639
TIME...MOT...LOC 1020Z 220DEG 19KT 3058 8670 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
525 
WWUS54 KMOB 021034
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
434 AM CST MON NOV 2 2015

FLC091-021100-
/O.CON.KMOB.SV.W.0150.000000T0000Z-151102T1100Z/
OKALOOSA FL-
434 AM CST MON NOV 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR CENTRAL OKALOOSA COUNTY...

AT 433 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRESTVIEW...
MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3056 8679 3091 8657 3077 8639 3069 8639
      3050 8670
TIME...MOT...LOC 1033Z 223DEG 46KT 3068 8660 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 11:29 PM CST, 4 hours 52 minutes earlier.

Area forecast discussion, Nov 1, 11:29 PM CST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1129 PM CST SUN NOV 1 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
06Z ISSUANCE...ADDITIONAL SHOWERS AND STORMS WILL DEVELOP OVERNIGHT
AS A SFC LOW TRACKS NORTHEAST INTO THE AREA. POTENTIAL FOR HEAVY
RAINFALL WITH LOCALLY STRONG/SEVERE STORMS CLOSER TO THE AL/NW FL
COAST. STRONG WIND GUSTS ARE POSSIBLE WITH ANY OF THE CONVECTION. A
LIFTING OF CIGS TO MVFR LEVELS EXPECTED ACROSS PORTIONS OF COASTAL
AREAS AS A WARM FRONT MOVES NORTH...WITH WINDS BECOMING SOUTHERLY AND
GUSTY TO THE SOUTH OF THE WARM FRONT. IFR CIGS WILL REMAIN IN PLACE
TO THE NORTH AND WEST OF THE WARM FRONT/SFC LOW. AXIS OF STORMS
SHIFTS EAST OF THE AREA BY LATE MORNING WITH CIGS LIFTING TO MVFR
LEVELS AND WINDS BECOMING LIGHT OUT OF THE SW-NW BY THE AFTERNOON.
34/JFB

&&

.PREV DISCUSSION... /ISSUED 912 PM CST SUN NOV 1 2015/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

UPDATE...SFC WARM FRONT IS CURRENTLY LOCATED ALONG THE NW FL
COAST...JUST NORTH OF DESTIN BUT STILL SOUTH OF PENSACOLA. THE
BOUNDARY WILL BEGIN TO LIFT NORTH OVER THE NEXT FEW HOURS IN RESPONSE
TO THE STRONG SHORTWAVE OVER EASTERN TX SLOWLY EJECTING EAST. A
BROAD SFC LOW CURRENTLY SOUTH OF SOUTHEAST LA WILL TRACK NORTHEAST
OVERNIGHT AND DEEPEN SLIGHTLY OVER SW AL. CONTINUE TO EXPECT RENEWED
CONVECTIVE DEVELOPMENT ALONG THE AND AHEAD OF THE SFC LOW AND ITS
ATTENDANT WARM/COLD FRONT AS DEEP LAYER ASCENT INCREASES OVERNIGHT.
HI RES GUIDANCE INDICATES THE 850MB JET WILL STRENGTHEN TO 35-45 KT
AFTER 06Z ALONG AND EAST OF THE I-65 CORRIDOR. 0-1KM SRH INCREASES TO
150-200 M2/S2 EAST OF I-65 WHICH IS WHERE THE MOST SIGNIFICANT SHEAR
IS PRESENT. WHEN COMBINED WITH MLCAPES INCREASING TO NEAR 500 J/KG
ALONG THE COASTAL COUNTIES...THERE IS A RISK OF SEVERE STORMS
OVERNIGHT IMMEDIATELY AHEAD OF THE SFC LOW AND IN THE VICINITY OF THE
WARM FRONT. JUST HOW FAR THE WARM FRONT MAKES IT IS STILL A BIT
UNCERTAIN. HOWEVER...WE BELIEVE THE GREATEST SEVERE RISK IS ALONG THE
AL COAST INTO THE WESTERN FLORIDA PANHANDLE...PERHAPS SHIFTING INTO S
CTRL AL IF ENOUGH INSTABILITY CAN BE REALIZED. ANY SEVERE STORM WILL
BE CAPABLE OF PRODUCING LOCALIZED DAMAGING WIND GUSTS AND BRIEF
TORNADOES.

WITH PRECIPITABLE WATERS STILL IN THE 2.00 TO 2.40 INCH RANGE...AREAS
OF HEAVY RAINFALL ARE LIKELY OVERNIGHT. GIVEN THE DEEP LAYER
SOUTHERLY FLOW AND OVERALL SLOW EASTWARD MOVEMENT OF THE
SYSTEM...TRAINING OF STORMS IS LIKELY ACROSS SOUTHERN AL AND THE NW
FL PANHANDLE. THEREFORE...WILL CONTINUE THE FLASH FLOOD WATCH FOR
THOSE AREAS AS AN ADDITIONAL 2-4 INCHES IS LIKELY IN SOME AREAS. THE
HEAVY RAIN THREAT LOOKS TO NOW STAY EAST OF INLAND SOUTHEAST
MS...THEREFORE THE FLOOD WATCH HAS BEEN CANCELLED THERE. 34/JFB

PREV DISCUSSION... /ISSUED 546 PM CST SUN NOV 1 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
00Z ISSUANCE...WILL SEE A LULL IN HEAVY RAINFALL THIS EVENING AS AN
AREA OF SHOWERS AND ISOLATED STORMS MOVE EAST OF THE W FL PANHANDLE
AND S CTRL AL. HOWEVER...ADDITIONAL SHOWERS AND STORMS WILL DEVELOP
OVERNIGHT AS A SFC LOW TRACKS NORTHEAST INTO THE AREA OFF THE GULF.
POTENTIAL FOR HEAVY RAINFALL WITH LOCALLY STRONG/SEVERE STORMS CLOSER
TO THE AL/NW FL COAST. STRONG WIND GUSTS ARE POSSIBLE WITH ANY OF
THE CONVECTION. A LIFTING OF CIGS EXPECTED ACROSS PORTIONS OF COASTAL
AREAS AFTER MIDNIGHT AS A WARM FRONT MOVES NORTH...WITH WINDS
BECOMING SOUTHERLY AND GUSTY TO THE SOUTH OF THE WARM FRONT. AXIS OF
STORMS SHIFTS EAST OF THE AREA BY LATE TOMORROW MORNING WITH CIGS
LIFTING TO MVFR LEVELS AND WINDS BECOMING LIGHT OUT OF THE SW-NW.
34/JFB

PREV DISCUSSION... /ISSUED 406 PM CST SUN NOV 1 2015/

LOCALLY HEAVY RAINFALL WITH POTENTIAL FOR A FEW SEVERE STORMS
THROUGH MONDAY MORNING...

NEAR TERM /NOW THROUGH MONDAY/...UPPER AIR MAP ANALYSIS SHOWS A
VIGOROUS SOUTHERN STREAM STORM SYSTEM ADVANCING EASTWARD ACROSS
EASTERN TEXAS. EAST OF THIS FEATURE...AN ACTIVE HIGH LEVEL SOUTHWEST
FLOW ALOFT IS PRESENT AND INTERSECTS A STATIONARY FRONTAL BOUNDARY
DRAPED FROM THE SOUTHEAST TO THE NORTH CENTRAL GULF AND ON DOWN INTO
THE WESTERN GULF SOUTH OF LOUISIANA. THERE IS LITTLE CHANGE IN THE
HIGH MOISTURE CONTENT AIR WITH PWAT VALUES 2.1 TO 2.3 INCHES
CONTINUING TO POOL NORTHWARD ACROSS THE LOW LEVEL BOUNDARY. SATELLITE
DATA SHOWS CLOUD TOP WARMING OVER THE GULF NEAR THE BOUNDARY AND THE
POTENTIAL EXISTS FOR A NET DECREASE IN ACTIVITY OVER THE NEXT SEVERAL
HOURS...BUT ANOTHER ROUND OF DEVELOPMENT IS FORECAST OVERNIGHT.

SOUTHERN STREAM STORM BEGINS TO EJECT ACROSS THE LOWER MISSISSIPPI
RIVER DELTA THROUGH THE NIGHT. DIFFLUENT HIGH LEVEL FLOW COUPLED WITH
A FRONTAL WAVE OF LOW PRESSURE LIFTING UP ACROSS THE MISSISSIPPI
SOUND BRINGS ENHANCED LIFT AS WE GO THROUGH THE NIGHT. WITH THE LOW
LIFTING POLEWARD...WARM SECTOR LOOKS TO PENETRATE THE INTERIOR
ZONES MAINLY ALONG AND EAST OF I-65. WITH SFC DEWPOINTS LIFTING INTO
THE MID 70S...HIGHER RESOLUTION MESOSCALE MODELS SUGGEST MODEST
INSTABILITY SETTING UP WITH THE HIGHER AMOUNTS ACROSS THE WESTERN
FLORIDA PANHANDLE TONIGHT. THIS COUPLED WITH 0-1 KM STORM RELATIVE
HELICITY VALUES MOVING UPWARD TO ABOVE THE 150 M2/S2 THRESHOLDS...
SUGGEST THAT THERE IS POTENTIAL FOR ISOLATED SPINNERS THAT COULD
SPAWN A FEW TORNADOES...DEVELOPING WITHIN AN EASTWARD MOVING SQUALL
LINE LATE IN THE NIGHT. FORECASTERS HAVE A LIMITED RISK OF SEVERE
STORMS OVER THE EASTERN HALF OF THE FORECAST AREA AND GIVEN LATEST
DATA...FORECASTERS ARE CONSIDERING AN ELEVATED THREAT CLOSER TO THE
COASTAL COUNTIES ON THE 4 PM PACKAGE.

IN ADDITION TO THE SEVERE THREAT...UNFORTUNATELY THERE IS ALSO A
CONTINUED THREAT OF HEAVY RAIN AND FLOODING OVERNIGHT. THE ENTIRE
FORECAST AREA IS HIGHLIGHTED WITH A SLIGHT RISK SWATH FOR EXCESSIVE
RAINS. STORM TOTAL RAINS THUS FAR SHOW SEVERAL POCKETS OF NEARLY 3
INCHES OF RAIN. WITH NEW CONVECTION TONIGHT GENERALLY PARALLEL TO THE
MEAN FLOW AND SLOW EASTWARD MOTION...REPEATED MOTION OF THE BETTER
ORGANIZED RAINS OVER THE SAME AREAS...LEADING TO AN ADDITIONAL 2 TO
4 INCHES OF RAIN...IS CERTAINLY PLAUSIBLE OVERNIGHT. THUS...THE
FLASH FLOOD WATCH WILL BE EXTENDED EASTWARD IN SPACE AND TIME THROUGH
9 AM MONDAY.

AS THE MAIN UPPER LEVEL SUPPORT AND SURFACE LOW LIFTS AWAY DURING THE
DAY MONDAY...RAIN COVERAGE LOOKS TO LOWER THROUGH THE DAY...BECOMING
MORE ISOLATED OVER THE WESTERN ZONES. CATEGORICAL COVERAGES REMAIN
OVER THE EASTERN ZONES. /10

SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...THE UPPER LEVEL
TROUGH WILL QUICKLY LIFT NORTHEASTWARD FROM THE TN VALLEY TO THE EAST
COAST MONDAY NIGHT...WHILE WEAK SURFACE RIDGING BUILDS ACROSS THE
CENTRAL GULF COAST REGION THROUGH EARLY TUESDAY MORNING. A MUCH DRIER
DEEP LAYER AIRMASS WILL SPREAD ACROSS THE FORECAST AREA IN THE WAKE
OF THE DEPARTING SYSTEM MONDAY NIGHT AND WE EXPECT DECREASING CLOUD
COVER WITH COOLER OVERNIGHT LOW TEMPERATURES IN THE MID TO UPPER 50S
INLAND AND IN THE LOWER TO MID 60S NEAR THE IMMEDIATE COAST. AN UPPER
LEVEL RIDGE OF PRESSURE WILL BUILD NORTHWARD ACROSS THE GULF OF
MEXICO AND ADJACENT SOUTHEASTERN STATES THROUGH TUESDAY THROUGH
WEDNESDAY NIGHT TIME FRAME. WE THEREFORE EXPECT DRY WEATHER WITH
MILD OVERNIGHT LOWS AND WARM DAYTIME HIGHS IN THE UPPER 70S TO THE
LOWER 80S. /21

LONG TERM /THURSDAY THROUGH SUNDAY/...A DRY FORECAST SHOULD CONTINUE
INTO THURSDAY WITH THE CONTINUED PRESENCE OF THE UPPER LEVEL RIDGE
NEAR THE SOUTHEASTERN STATES. THE RIDGE WILL GRADUALLY BUILD FARTHER
EASTWARD INTO THE WESTERN ATLANTIC LATE FRIDAY INTO SATURDAY AS MID
LEVEL SOUTHWESTERLY FLOW INCREASES ACROSS THE MISSISSIPPI VALLEY AND
CENTRAL GULF COAST REGION IN ADVANCE OF THE NEXT DEEPENING UPPER
LEVEL TROUGH OVER THE ROCKY MOUNTAINS AND ADJACENT PLAINS STATES. THE
NEXT SURFACE COLD FRONT WILL PUSH SOUTHWARD ACROSS THE TN AND MID
MISSISSIPPI VALLEY REGION FRIDAY INTO FRIDAY NIGHT AND SOUTHWARD
ACROSS MS/AL/GA INTO SATURDAY. INCREASING DEEP LAYER MOISTURE/LIFT
AHEAD OF THESE FEATURES WILL SUPPORT AN INCREASING CHANCE OF SHOWERS
AND A FEW THUNDERSTORMS LATE FRIDAY INTO SATURDAY. A LOW CONFIDENCE
FORECAST GOING INTO LATE NEXT WEEKEND AS EVOLUTION AND EASTWARD
PROGRESSION OF THE AFOREMENTIONED UPPER LEVEL TROUGH REMAINS HIGHLY
UNCERTAIN. GLOBAL GUIDANCE SHOWS A SIGNAL OF MOISTURE OVERHEAD INTO
THE FIRST PART OF SUNDAY...SO WILL AT LEAST KEEP A LOW CHANCE OF
SHOWERS AND THUNDERSTORMS IN THE FORECAST. /21

MARINE...A FRONTAL WAVE OF LOW PRESSURE LIFTS UP ACROSS THE
MISSISSIPPI SOUND TONIGHT AND WEAKENS WHILE IT MOVES ACROSS NORTHERN
ALABAMA AND GEORGIA ON MONDAY. ATTENDANT FRONTAL BOUNDARY MOVES
ACROSS THE MARINE AREA MONDAY MORNING. WINDS AND SEAS WILL BE HIGHER
NEAR STORMS UNTIL THE COLD FRONT MOVES THROUGH. AN OFFSHORE FLOW
FOLLOWS IN THE WAKE OF THE FRONT AND BECOMES MORE EASTERLY BY THE
MIDDLE OF THE WEEK WITH HIGH PRESSURE SETTING UP OVER THE SOUTHEAST
STATES. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 9 AM CST MONDAY FOR ALZ051>060-261>266.

     HIGH RIP CURRENT RISK UNTIL 6 AM CST MONDAY FOR ALZ265-266.

FL...FLASH FLOOD WATCH UNTIL 9 AM CST MONDAY FOR FLZ201>206.

     HIGH RIP CURRENT RISK UNTIL 6 AM CST MONDAY FOR FLZ202-204-206.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR GMZ650-655-670-
     675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Nov 1, 9:45 PM CST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
945 PM CST SUN NOV 1 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-030400-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
945 PM CST SUN NOV 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

ANOTHER ROUND OF WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS WILL
DEVELOP ACROSS THE REGION OVERNIGHT. LOCALLY HEAVY RAINFALL AND
LOCALIZED FLOODING OR FLASH FLOODING OF URBAN AND LOW LYING AREAS
WILL REMAIN POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
SOUTHWEST AND SOUTH CENTRAL ALABAMA AS WELL AS THE NORTHWEST FLORIDA
PANHANDLE.

IN ADDITION TO THE POTENTIAL FOR HEAVY RAIN...SOME STORMS COULD
BECOME SEVERE LATE TONIGHT...PARTICULARLY ACROSS THE NORTHWEST FLORIDA
PANHANDLE AND COASTAL PORTIONS OF MOBILE AND BALDWIN COUNTIES IN
SOUTHWEST ALABAMA. DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL BE
THE PRIMARY SEVERE WEATHER HAZARDS.

A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR THE
WEATHER THROUGH LATE TONIGHT...AND ARE ENCOURAGED TO RELAY REPORTS OF
SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MOBILE.

GMZ630>635-650-655-670-675-030400-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
945 PM CST SUN NOV 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

SOUTHERLY WINDS WILL INCREASE ACROSS THE MARINE AREA OVERNIGHT. A
SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ALABAMA AND NORTHWEST
FLORIDA GULF WATERS.

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE MARINE AREA
LATE TONIGHT. HIGH WINDS...LOCALLY HIGHER SEAS AND VERY HEAVY RAINS
WILL BE POSSIBLE NEAR THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 2, 4:12 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
412 AM CST MON NOV 2 2015

FLZ205-206-021100-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
412 AM CST MON NOV 2 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 500 AM
CST...

AT 412 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT WALTON
BEACH--NAVARRE--WRIGHT...OR NEAR WRIGHT...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...           NICEVILLE...           VALPARAISO...
MARY ESTHER...         WRIGHT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3039 8676 3040 8673 3041 8672 3040 8676
      3044 8680 3056 8680 3074 8660 3056 8641
      3051 8648 3052 8650 3051 8650 3045 8660
      3046 8660 3041 8666 3041 8671 3040 8671
      3040 8666
TIME...MOT...LOC 1012Z 229DEG 19KT 3048 8674

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 9:46 PM CSTRiver Flood WarningMOBOkaloosa4 days
Nov 2, 4:12 AM CSTSpecial Weather StatementMOBOkaloosa48 min
Nov 2, 4:41 AM CSTAreal Flood AdvisoryMOBSanta Rosa3 hr
Nov 2, 4:53 AM CSTSpecial Weather StatementMOBOkaloosa52 min
Nov 2, 5:04 AM CSTAreal Flood AdvisoryMOBOkaloosa3 hr
Nov 2, 5:22 AM CSTSevere Thunderstorm WarningMOBOkaloosa38 min
Nov 2, 7:21 AM CSTDense Fog AdvisoryMOBEscambia, Santa Rosa114 min
Nov 2, 8:52 AM CSTRiver Flood WarningMOBOkaloosa, Santa Rosa23 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.